| Catalog Number |
48511906B |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/10/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the revision driver broke off intra-op.All broken fragments were retrieved.The surgery was completed successfully using back up device.No consequences to the patient was reported.
Additional Manufacturer Narrative
The reported event was confirmed via visual inspection.It was reported that the event occurred when the plate was being removed.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.A manufacturing history review revealed that the screwdriver was approximately 3 years old.Conclusion: the plausible root cause of the reported event was determined to be normal wear and tear due to the age of the instrument.
Event or Problem Description